# SDR AALA20021278

- Difficulty date: August 23, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 1452 FRAME CRACKED INBOARD SIDE OF STRINGER 3R, SMALL STRAIGHT FRAME BETWEEN 1437 AND 1388.  STOP DRILLED CRACK.  INSTALLED DOUBLER PER AARD 53-10-00-1.  (M)
